# SDR COMA0760387

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 32,827 hours, 30,387 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 3573
- Condition: Faulty
- Location: Windshield Heat
- Part time: 19,962 hours, 17,053 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5381 - DURING CLIMBOUT OF CVG RECEIVED A RIGHT WINDSHIELD HEAT CAUTION ON MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPLACED THE WINDSHIELD TEMPERATURE CONTROLLER.
